# SDR CA190716002

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Deck
- Part number: 601R31146
- Condition: Cracked
- Location: Bs 459
- Part time: 40,368 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION, CRACK FOUND ON PRESSURE FLOOR STRUCTURE AT FS459 - RBL 0.0 - 9.0 (TC# 20190716002)
